Document info



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Ondrej Kováčik

On the Lebesgue spaces and spaces of bounded $q$-variation

Details:

Year, pages: 2006, 189 - 199

About article:

This paper deals with some properties of functions from the spaces of Lebesgue $p$-integrable functions with respect to the modulus of continuity. The properties of these functions are studied in the spaces of bounded $q$-variation.

How to cite:

ISO 690:
Kováčik, O. 2006. On the Lebesgue spaces and spaces of bounded $q$-variation. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 189-199. 1210-3195.

APA:
Kováčik, O. (2006). On the Lebesgue spaces and spaces of bounded $q$-variation. Tatra Mountains Mathematical Publications, 34(3), 189-199. 1210-3195.